# SDR 2007UALA05327

- Difficulty date: December 28, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 24,495 hours, 9,556 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: B-Nut
- Condition: Loose
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN SUPPLY LOW 1380 PSI.    FOUND SLOW LEAK IN CREW O2 SYSTEM.   TIGHTENED B-NUT AT REGULATOR AND RESERVICED CREW O2.
